# SDR 97ZZZX2808

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5550L
- Make and model: Cessna 152
- Aircraft serial: 15284352
- Engine: Lyc O235L2C
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet Tube
- Condition: Detached
- Location: Carb Heat Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT WARM AIR INLET TUBE ROLLER FLANGE ON LT SIDE OF CARBURETOR AIRBOX BECOMES WORN AND DISCONNECTED.   THIS RENDERS CARBURETOR HEAT AIR SUPPLY INEFFECTIVE.  SUBMITTER SUGGESTS ATTACHING TUBE WITH SPOT WELDS.
